Firm start-up size: A conditional quantile approach

Détails

ID Serval
serval:BIB_73BB6426AD11
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
Firm start-up size: A conditional quantile approach
Périodique
European Economic Review
Auteur(s)
Mata J., Machado J.A.F.
ISSN
0014-2921
Statut éditorial
Publié
Date de publication
06/1996
Peer-reviewed
Oui
Volume
40
Numéro
6
Pages
1305-1323
Langue
anglais
Résumé
Using data on the individual firms created in Portugal, we evaluate the importance of industry attributes for the distribution of firm start-up size. By estimating conditional quantile functions we take 'snap-shots' of the conditional distribution of new firms' dimension at different quantiles. This approach provides answers that usual methods do not, namely, how different entry is at 'small' and 'large' scales. We find that industry attributes, such as scale economies and turbulence, are more important for the largest entrants.
Mots-clé
Entry, Industry turbulence, Firm start-up size, Sunk costs, Regression quantiles, Conditional quantile function, Firm growth, Regression
Web of science
Création de la notice
19/02/2016 15:01
Dernière modification de la notice
03/03/2018 18:20
Données d'usage